# SDR IXXA2022030202

- Difficulty date: March 2, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N449AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24985
- Aircraft time: 119,422 hours, 22,761 cycles
- System (JASC): 5700 · Wing Structure
- Part: Stringer
- Part number: 112T47022
- Part serial: NSN
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

RIGHT WING STRINGER L-9.5 STATION 976.2 CRACK INDICATION
